Winter Storm, Southern Berkshire
- When
- November 26, 9:00 AM EST to November 27, 2:00 AM EST
- Where
- Southern Berkshire forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.371, -73.206 (the zone’s center; the record gives no point)
An early season winter storm impacted all of western Massachusetts during the busy Thanksgiving travel period on November 26th-27th, 2014. The storm began during the morning of Wednesday, November 26th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
An early season winter storm impacted all of western Massachusetts during the busy Thanksgiving travel period on November 26th-27th, 2014.
The storm began during the morning of Wednesday, November 26th. Heavy wet snow began between 9 and 10 AM across most of Berkshire County. Once snow began, it increased in intensity, falling at rates in excess of one inch per hour. This snowfall, which was rather wet and heavy, caused slow and difficult travel. This was noteworthy as this was the day before Thanksgiving.
The precipitation tapered off during the late evening and overnight hours. By the early morning on Thanksgiving, snow amounts were 9 to 16 inches across Berkshire County, with the highest amounts across the higher elevations.
Due to the weight of the heavy, wet snow, some trees limbs were downed across the Berkshires. Several homes were damaged due to tree limbs falling on their roofs and decks.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Nov 26, 6:40 AM EST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
640 AM EST WED NOV 26 2014
.SYNOPSIS...
A COASTAL LOW TRACKING NORTHWARD OFF THE EAST COAST WILL
BRING A WIDESPREAD SNOWFALL TO THE AREA THAT WILL SIGNIFICANTLY
IMPACT HOLIDAY TRAVEL TODAY INTO TONIGHT. HEAVY SNOWFALL IS EXPECTED
ACROSS WESTERN NEW ENGLAND AND MUCH OF EASTERN NEW YORK...WITH THE
HEAVIEST SNOW OCCURRING THIS AFTERNOON INTO THE EVENING. THE SNOW IS
EXPECTED TO GRADUALLY TAPER OFF LATE TONIGHT...WITH SOME LINGERING
SNOW SHOWERS ACROSS THE AREA FOR THANKSGIVING DAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
...WINTER STORM WARNING EXPANDED TO INCLUDE THE LAKE GEORGE/SARATOGA
REGION...AND EASTERN/CENTRAL MOHAWK VALLEY REGION...
AS OF 945 AM EST...PREVIOUS FORECAST ON TRACK WITH MOST AREAS SOUTH
AND SOUTHEAST OF ALBANY ALREADY SNOWING. SNOW SHOULD BREAK OUT
ACROSS THE ENTIRE CAPITAL DISTRICT BY 1100 AM...AND AREAS TO THE
NORTH AND NORTHWEST AROUND NOON OR EARLY THIS AFTERNOON. HAVE NOT
MADE ANY CHANGES TO SNOW AMOUNTS WITH THIS UPDATE.
LOW PRESSURE IS CURRENTLY DEVELOPING JUST OFF THE SOUTH CAROLINA
COAST...WITH THE BEST PRESSURE FALLS SUGGESTING IT WILL TRACK
NORTH/NORTHEAST TOWARD EASTERN NORTH CAROLINA...MOST LIKELY WEST
OF CAPE HATTERAS.
LATEST NUMERICAL GUIDANCE...INCLUDING THE LATEST RAP/HRRR...AS
WELL AS THE 00Z/26 NAM...GFS AND ECMWF...SUGGEST THAT THE SFC LOW
TRACKS A BIT FURTHER WEST THAN PREVIOUS CYCLES HAD SUGGESTED. IN
RESPONSE...MODELS HAVE ALSO TRENDED SLIGHTLY FARTHER N AND W WITH
THE HEAVIER QPF...AND ALSO WITH MILDER AIR ALOFT. THEREFORE...SOME
CHANGES WERE MADE TO OUR RECENT FORECAST...WHICH ARE AS FOLLOWS...
CHANGE 1...HAVE ADJUSTED SNOWFALL UPWARD BY AT LEAST 2-5 INCHES
FOR THE CAPITAL REGION...EASTERN MOHAWK VALLEY...AND LAKE
GEORGE/SARATOGA REGION. THIS HAS REQUIRED THE EXPANSION OF THE
WINTER STORM WARNINGS INTO THE SARATOGA/LAKE GEORGE REGION AND
CENTRAL/EASTERN MOHAWK VALLEY. GENERALLY 8-10 INCHES ARE EXPECTED
FOR THE AREAS IMMEDIATELY N AND W OF THE CAPITAL REGION...AND
GENERALLY 10-14 INCHES WITHIN THE IMMEDIATE CAPITAL REGION.
CHANGE 2...WITH THE STORM TRACK EXPECTED TO BE SLIGHTLY FURTHER
WEST...WARMER MID LEVEL AIR IS EXPECTED TO REACH PORTIONS OF NW
CT...AND POSSIBLY INTO THE MID HUDSON VALLEY AND EXTREME SOUTHERN
BERKSHIRES. THUS...IN THESE AREAS...HAVE LOWERED SNOWFALL
TOTALS...WITH MAINLY 6-8 INCHES EXPECTED...LOWEST IN SOUTHERN
LITCHFIELD COUNTY...WHERE SOME SLEET IS NOW EXPECTED TO MIX IN DUE
TO THE WARMING ALOFT.
CHANGE 3...HAVE INCLUDED MENTION OF SOME RAIN THIS MORNING AT THE
TIME THE PRECIPITATION STARTS...DUE TO THE RELATIVELY WARM
BOUNDARY LAYER CURRENTLY IN PLACE...MAINLY FOR AREAS FROM ALBANY
AND AREAS TO THE S AND E.
OTHERWISE...STILL EXPECT PRECIPITATION TO DEVELOP FROM SOUTH TO
NORTH BETWEEN DAYBREAK AND 9 AM ACROSS THE SE CATSKILLS...MID
HUDSON VALLEY...NW CT AND SOUTHERN BERKSHIRES...BETWEEN 9 AM AND
NOON FURTHER N ACROSS THE CAPITAL REGION...LAKE GEORGE/SARATOGA
REGION...SCHOHARIE VALLEY...BERKSHIRES...AND MOHAWK VALLEY...AND
BETWEEN NOON AND 2 PM ACROSS THE WESTERN ADIRONDACKS.
AGAIN...THE PRECIP COULD INITIALLY BEGIN AS PLAIN RAIN...OR A
RAIN/SNOW MIX FOR AREAS MAINLY SOUTH AND EAST OF ALBANY WITHIN AN
HOUR OR TWO OF THE ONSET OF PRECIPITATION...BEFORE WET BULB
COOLING ALLOWS FOR PRECIPITATION TO CHANGE TO MAINLY SNOW.
THE POTENTIAL FOR HEAVY SNOW WILL INCREASE FROM SOUTH TO NORTH
THIS AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
BECOME LIKELY FROM SOUTH TO NORTH THIS AFTERNOON...WITH SOME
POSSIBILITY OF EVEN GREATER SNOWFALL RATES OF BETWEEN 2 AND 3
INCHES PER HOUR...ESP FROM THE GREATER CAPITAL REGION AND POINTS
JUST S AND E...INTO THE TACONICS...BERKSHIRES...AND NORTHERN
LITCHFIELD CO...WHERE THE STRONGEST MID LEVEL FRONTOGENESIS IS
SUGGESTED TO BE.
TEMPERATURES MAY INITIALLY RISE A BIT BEFORE PRECIPITATION
DEVELOPS...INTO THE MID/UPPER 30S...BEFORE FALLING BACK THROUGH
THE MID AND EVENTUALLY LOWER 30S FOR THIS AFTERNOON.
WINDS WILL INCREASE FROM THE NORTH TO NORTHEAST THIS
AFTERNOON...ESPECIALLY WITHIN THE HUDSON RIVER VALLEY DUE TO
CHANNELING OF WINDS...AS WELL AS ACROSS THE CATSKILLS...AND
SOUTHERN TACONICS/BERKSHIRES/LITCHFIELD HILLS. IN THESE
AREAS...GUSTS OF UP TO 25 MPH ARE EXPECTED. LUCKILY...THE SNOW
SHOULD BE RELATIVELY WET IN CONSISTENCY THROUGH MUCH OF THE
DAY...SO BLOWING/DRIFTING OF SNOW IS NOT EXPECTED TO BE TOO BAD
THROUGH THE DAYLIGHT HOURS.
FOR TONIGHT...BANDS OF SNOW...MODERATE TO HEAVY...WILL PERSIST
THROUGH AROUND 10 PM. THE SNOW IS EXPECTED TO GRADUALLY TAPER IN
INTENSITY FROM SOUTHWEST TO NORTHEAST BETWEEN 10 PM AND 2
AM...ALTHOUGH IT COULD LINGER A BIT LONGER IN PORTIONS OF THE
CAPITAL REGION...SOUTHERN VT AND BERKSHIRES...PARTIALLY IN
RESPONSE TO SOME MOHAWK/HUDSON CONVERGENCE. NORTH WINDS WILL
REMAIN A BIT GUSTY...AGAIN MAINLY 10-20 MPH WITH SOME HIGHER GUSTS
UP TO 25 MPH POSSIBLE. THE SNOW SHOULD BECOME A BIT DRIER IN
CONSISTENCY BEFORE TAPERING OFF TONIGHT...SOME SOME
BLOWING/DRIFTING OF SNOW MAY DEVELOP. MIN TEMPS SHOULD FALL INTO
THE MID/UPPER 20S...EXCEPT FOR SOME LOWER 20S ACROSS PORTIONS OF
THE ADIRONDACKS AND HIGHER TERRAIN OF THE CATSKILLS AND WESTERN
NEW ENGLAND.
REGARDING STORM TOTAL SNOWFALL AMTS...IT APPEARS THAT A STRIPE OF
10-14 INCHES CAN BE EXPECTED FROM THE EASTERN CATSKILLS...CAPITAL
REGION...CENTRAL/SOUTHERN TACONICS...BERKSHIRES AND SOUTHERN VT.
SLIGHTLY LOWER AMTS...OF 6-10 INCHES ARE EXPECTED ACROSS THE MID
HUDSON VALLEY AND NW CT...WHERE SOME INITIAL SNOWFALL MAY BE LOST
DUE TO WARMER TEMPERATURES...AND DUE TO THE POSSIBILITY OF SOME
SLEET MIXING IN THIS EVENING. FURTHER N AND W...6-10 INCHES ARE
EXPECTED ACROSS THE LAKE GEORGE/SARATOGA REGION AND
CENTRAL/EASTERN MOHAWK VALLEY...WITH MAINLY 2-6 INCHES ACROSS THE
FAR WESTERN MOHAWK VALLEY AND ACROSS THE WESTERN ADIRONDACKS.
FOR THURSDAY...SNOW SHOWERS MAY STILL BE LINGERING IN THE
MORNING...WITH ADDITIONAL MINOR ACCUMS POSSIBLE. SNOW SHOWERS
SHOULD DECREASE IN AREAL COVERAGE LATER IN THE MORNING AND EARLY
AFTERNOON...BEFORE POSSIBLY INCREASING AGAIN LATE IN THE DAY WITH
THE APPROACH OF AN UPPER LEVEL TROUGH. MAX TEMPS SHOULD REACH THE
LOWER/MID 30S IN VALLEYS...AND UPPER 20S ACROSS HIGHER ELEVATIONS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
WHILE THE COASTAL LOW WILL BE FAR ENOUGH REMOVED FROM THE
REGION...CYCLONIC FLOW AND ONE MORE ADDITIONAL SHORT WAVE IS
FORECAST TO PASS THROUGH THE REGION THURSDAY NIGHT. THEREFORE...WE
WILL KEEP POPS IN THE CHC-SCT CATEGORY WITH THOSE HIGHER POPS INTO
THE TERRAIN. AS THE COLUMN WILL BE BELOW FREEZING...PRECIP TYPE
WILL BE SNOW SHOWERS/FLURRIES WITH ONLY LIGHT ADDITIONAL AMOUNTS OF
ACCUMULATION EXPECTED.
FRIDAY...THE AFOREMENTIONED SHORT WAVE LIFTS ACROSS NEW ENGLAND. IN
ITS WAKE THE COMBINATION OF RISING HEIGHTS AND SURFACE PRESSURES
WILL LEAVE US UNDER TRANQUIL CONDITIONS AND SOME IMPROVEMENT TO THE
SKY COVER. MOST OF THE CLOUD COVER WILL BE ACROSS THE HIGHER
ELEVATIONS...HOWEVER...THIS WILL NOT HELP TOO MUCH WITH TEMPERATURES
AS H850 TEMPS WILL AVERAGE BETWEEN -10C TO -13C. HIGHS FRIDAY
AFTERNOON WILL LIKELY RANGE FROM THE UPPER 20S TO LOWER HALF OF THE
30S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
PER THE PREVIOUS EXCELLENT LONG TERM DISCUSSION...LONG TERM PERIOD
OF THIS FORECAST WILL REMAIN UNSETTLED WITH THE COMBINATION OF WARM
AIR RETURNING BEFORE A SHARP COLD FRONT MOVES THROUGH ON MONDAY.
FRIDAY NIGHT THROUGH SUNDAY NIGHT...
THROUGH THE HOLIDAY WEEKEND...GLOBAL MODEL TRENDS FAVOR A GRADUAL
WARM ADVECTION REGIME AS LOW PRESSURE DEVELOPS ALONG THE ARCTIC
BOUNDARY SITUATED ALONG THE U.S./CANADIAN BORDER. THIS LOW IS
FORECAST TO TRACK EAST THEN NORTHEAST ACROSS THE GREAT LAKES REGION
THIS WEEKEND. THE DOWNSTREAM IMPACTS WILL FAVOR A REBOUND IN THE
THERMAL PROFILES...HOWEVER...THE ISSUE WILL BE A GRADUAL MOIST
ISENTROPIC LIFT. THIS SHOULD KEEP A MOSTLY CLOUDY FORECAST AND THE
SLIGHT CHANCE TO CHANCE FOR LIGHT PRECIP TO DEVELOP ACROSS THE
REGION. PRECIP TYPES WILL VARY DUE TO THE THERMAL COLUMN AND
NOCTURNAL PROCESSES TO WARRANT A MIXTURE OF LIGHT RAIN AND/OR SNOW
SHOWERS ACROSS THE REGION. WE FOLLOWED WPC GUIDANCE TEMPERATURES
WHICH WERE A BLEND OF THE ECMWF-MOS/GMOS.
MONDAY INTO MONDAY NIGHT...THIS WILL BE THE DAY OF TRANSITION AS
THAT SHARP COLD FRONT/ARCTIC BOUNDARY IS FORECAST TO SLIDE ACROSS
THE REGION THROUGH THE DAY. IN FACT...TRENDS IN THE SHOWALTER INDEX
ARE GETTING LOWER WHICH WILL NEED TO BE MONITORED IN FUTURE TRENDS
WITH A SLIGHT CHANCE FOR THUNDER. REGARDLESS OF CONVECTION...THIS
FRONT WILL BRING ANOTHER CHANGE TO THE REGION WITH H850 TEMPS
INITIALLY IN THE +6 TO +8C RANGE EARLIER IN THE DAY...TO -10C TO
-15C MONDAY NIGHT. HIGHS MONDAY WILL CLIMB INTO THE 40S FOR VALLEY
LOCATIONS AND M-U30S FOR THE TERRAIN. MONDAY NIGHT LOWS...THE
COMBINATION OF STRONG COLD ADVECTION AND CLEARING SKIES THANKS TO
1040MB SURFACE HIGH QUICKLY BUILDING INTO THE REGION...TEMPERATURES
WILL LIKELY DROP BACK TO THE TEENS AND MID 20S AND WITH SOME
WINDS...WIND CHILLS WILL BE LOWER.
TUESDAY...CONSENSUS FAVORS A LARGE 1040MB SURFACE HIGH ACROSS
UPSTATE NY WITH A VERY DRY COLUMN OF AIR. THIS SHOULD RESULT IN
GOOD AMOUNT OF EARLY DECEMBER SUNSHINE AND NEAR SEASONABLE
TEMPERATURES.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A DEVELOPING NOR'EASTER WILL BRING A WIDESPREAD SNOWFALL TO THE
AREA THAT WILL SIGNIFICANTLY IMPACT HOLIDAY TRAVEL TODAY INTO
TONIGHT.
SNOW HAS BEEN SLOW TO DEVELOP THIS MORNING...AS THERE IS A DRY
LAYER IN THE LOWER ATMOSPHERE THAT IS TAKING TIME TO SATURATE. SO
PUSHED BACK TIMING OF SNOW BEGINNING FROM SOUTH TO NORTH BETWEEN 12Z
AND 16Z. TEMPERATURES ARE WARM ENOUGH FOR RAIN TO MIX IN FOR A FEW
HOURS AT KPOU AT THE ONSET BEFORE CHANGING TO ALL SNOW. PRECIP TYPE
WILL BE ALL SNOW FOR THE KALB/KPSF/KGFL TERMINALS. CONDITIONS WILL
INITIALLY BE VFR/MVFR...QUICKLY DETERIORATING TO IFR BY LATE THIS
MORNING.
SNOW WILL INCREASE IN INTENSITY BY EARLY TO MID AFTERNOON...WITH
CONDITIONS DETERIORATING TO LIFR. SNOW WILL START TO LIGHTEN IN
INTENSITY AFTER 01Z-02Z THURSDAY...WITH LIGHT SNOW PERSISTING
INTO EARLY THURSDAY MORNING WITH CONTINUED IFR CONDITIONS. SNOW
SHOULD TAPER OFF AROUND OR SHORTLY BEFORE SUNRISE THURSDAY...WITH
CONDITIONS IMPROVING TO MVFR AND EVENTUALLY VFR.
WINDS WILL BE NORTHERLY AND INCREASE TO AROUND 8-12 KTS BY EARLY
THIS AFTERNOON...SHIFTING TO THE NORTHWEST THIS EVENING AND
OVERNIGHT.
OUTLOOK...
THURSDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN.
FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SATURDAY: SLIGHT CHANCE OF SHSN.
SATURDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN.
SUNDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN.
&&
.HYDROLOGY...
NO SIGNIFICANT HYDROLOGIC PROBLEMS ARE EXPECTED THROUGH THE
WEEKEND.
WIDESPREAD SNOWFALL AS COASTAL LOW IMPACTS REGION WEDNESDAY AND
WEDNESDAY NIGHT. WARMER TEMPERATURES SUNDAY WILL BE SHORT LIVED
AND WILL RESULT SOME SNOW MELT AND RIPENING OF SNOW PACK. HOWEVER
TEMPERATURES ARE EXPECTED TO BE IN THE MID 30S AND COLDER SATURDAY
NIGHT AND SUNDAY NIGHT SO MELT WILL STOP.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING UNTIL 7 AM EST THURSDAY FOR CTZ001-013.
NY...WINTER STORM WARNING UNTIL 7 AM EST THURSDAY FOR NYZ058>061-
063>066.
WINTER STORM WARNING UNTIL 7 AM EST THURSDAY FOR NYZ039>041-
043-047>054-083-084.
WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR NYZ032-033-
038-042-082.
MA...WINTER STORM WARNING UNTIL 7 AM EST THURSDAY FOR MAZ001-025.
VT...WINTER STORM WARNING UNTIL 7 AM EST THURSDAY FOR VTZ013>015.
&&
SYNOPSIS...IAA/KL
NEAR TERM...GJM/KL
SHORT TERM...BGM
LONG TERM...BGM
AVIATION...JPV
HYDROLOGY...IAA/KLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 352 AM EST WED NOV 26 2014 CTZ001-013-MAZ001-025-NYZ058>061-063>066-VTZ013>015-271200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 352 AM EST WED NOV 26 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AS WELL AS THE EASTERN CATSKILLS...MID HUDSON VALLEY...CENTRAL AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. NYZ039>041-043-047>054-083-084-271200- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- SOUTHEAST WARREN-SOUTHERN WASHINGTON- 352 AM EST WED NOV 26 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...SCHOHARIE COUNTY...NORTHERN TACONICS...SARATOGA REGION...AND UPPER HUDSON VALLEY REGION OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. NYZ032-033-038-042-082-271200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN- NORTHERN FULTON- 352 AM EST WED NOV 26 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS AND WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE.
The national radar mosaic for the moment the first event began.
2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2014Every state in 2014This day in weather historyWarnings in Massachusetts, November 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544533, 544532.